advertisement
Question
Posted by: Sara | 2009-10-27

Skin

Hello, my gyne have advised me to go off the pill. I' m 34 yrs old and I' ve been on the pill since the age of 16. I am not in a relationship, so he sees no need for me to stay on the pill. I know that when I go off the pill (Nordette) my skin will break out like a teenagers. That is the reason I went on the pill when I was 16, I had bad acne. What should I do to prevent my skin breaking out, I' ll be going off the pill immediately. Thank you for your time!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sara
You could give it a go - the risk of getting acne as one gets older is very much lower than in your teenage years. If you get any spots, treat it with Benzac AC cream, and if it is really bad you can ask your doctor to prescribe a topical antibiotic lotion to use preventatively.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-10-27

Hallo Sara
You could give it a go - the risk of getting acne as one gets older is very much lower than in your teenage years. If you get any spots, treat it with Benzac AC cream, and if it is really bad you can ask your doctor to prescribe a topical antibiotic lotion to use preventatively.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement